MAUDE Adverse Event Report: ST. JUDE MEDICAL CATD C8I OCT INTEGRATED SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)

ST. JUDE MEDICAL CATD C8I OCT INTEGRATED SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Model Number 100106211
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
The doc holster came off of table clamp and the washers inside shorted out the circuit causing the plastic to melt.No patient was involved in this event and no adverse consequences occurred.
 
Additional Manufacturer Narrative
No component was returned for analysis.The device history record was not reviewed as a manufacturing/design issue is not suspected as the device was manufactured in 2016.Therefore, it has exceeded its design service life expectancy of two years per.There are no suspected manufacturing/design/ncmr/capa related issues to reference as a root cause could not be determined.Due to limited information received, root cause of the reported event could not be determined.If additional information or the unit is received, the device investigation will be updated accordingly.

Brand Name
C8I OCT INTEGRATED SYSTEM
Common Device Name
SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Manufacturer (Section D)
ST. JUDE MEDICAL CATD
4 robbins drive
westford MA 01886
MDR Report Key10616201
Report Number3009600098-2020-00024
Device Sequence Number3003713
Product Code NQQ
UDI-Device Identifier00183739000937
UDI-Public00183739000937
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K188320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100106211
Device Catalogue NumberC408652
Device Lot Number4786872
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer12/07/2020
12/10/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date12/10/2020
12/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;